# SDR AALA20090825NRT01

- Difficulty date: August 25, 2009
- Submitted: August 25, 2009
- Operation: Air carrier
- Aircraft: N790AN
- Make and model: Boeing 777223
- Aircraft serial: 30251
- Aircraft time: 36,673 hours, 5,116 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 4166215
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST CLASS COAT CLOSET EMERGENCY LIGHT LENS MISSING.  REPLACED FIRST CLASS COAT CLOSET EMERGENCY LIGHT ASSEMBLY.
